Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


vulvodynia

View previous topic View next topic Go down

vulvodynia

Post  ria on Mon Apr 25, 2011 8:00 pm

Hello I have been taking 75mg nortriptyline and was doing very well. Yoga each day walking feeling I was getting somewhere. last Monday I came out in hives and had an allergic reaction to the nortriptyline so the dr prescribed effexor anyone else on this please advise.



RIA

ria

Posts : 99
Join date : 2010-07-21

View user profile

Back to top Go down

Re: vulvodynia

Post  Mouse on Tue Apr 26, 2011 7:04 am

No sorry hon, I haven't heard of that. Are you sure the hives are from the nortriptylene?

Mouse

Posts : 303
Join date : 2010-09-09
Location : New Zealand

View user profile

Back to top Go down

Re: vulvodynia

Post  Joolibee on Tue Apr 26, 2011 2:01 pm

Not heard of this reaction to this type of med. Are you on any other medication or supplements? I came out in hives when I came off amitriptyline, but it seems the allergy was in relation to an ACE inhibitor I had for chronic kidney disease. Apparently ami has some anti-histamine properties so it was protecting me. I was changed to another med for my kidneys, but it turns out this brings me out in hives as well - it was driving me crazy. Have now stopped my kidney meds until I can see my GP, but still getting mild hives. Perhaps it takes a while to get the histamine out of your system - I don't know. You have my sympathy - coping with inflamed and itchy skin as well as vulval pain is no joke. I wish you luck in finding a solution. BTW, I have discovered that vinegar is useful for reducing the itching - stinks a bit though. When the hives were really bad, I had a lukewarm bath with vinegar in it and it did help.

Joolibee

Posts : 36
Join date : 2011-03-09
Location : France / UK

View user profile

Back to top Go down

Re: vulvodynia

Post  Sarah001 on Tue Apr 26, 2011 7:06 pm

I have chronic hives and have been on anti-histamines daily for the last 16 years to control it, some medication can cause it so it's possible and if it doesn't go away get your doctor to prescribe you a daily anti-histamine so you don't have to suffer the horrible burning itching sensation of hives.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: vulvodynia

Post  Joolibee on Tue Apr 26, 2011 7:29 pm

Thanks Sarah. I have a GP appointment next week and am expecting to be put on anti-histamine. Thought of getting some OTC ones from a pharmacy, but I reckoned they would advise me to see my GP because of my other conditions.

Joolibee

Posts : 36
Join date : 2011-03-09
Location : France / UK

View user profile

Back to top Go down

Re: vulvodynia

Post  noni on Wed Apr 27, 2011 11:19 am

Hey

Yes I am on Ami and also have developed skin rashes from it...however not severe enough to discontinue usage.

avatar
noni

Posts : 242
Join date : 2011-01-10
Age : 30
Location : Ontario

View user profile

Back to top Go down

Re: vulvodynia

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum